1. Get the Diabetes Forum App for your phone - available on iOS and Android.
    Dismiss Notice
  2. Guest, we'd love to know what you think about the forum! Take the Diabetes Forum Survey 2021 »
    Dismiss Notice
  3. Diabetes Forum should not be used in an emergency and does not replace your healthcare professional relationship. Posts can be seen by the public.
    Dismiss Notice
  4. Guest, stay home, stay safe, save the NHS. Stay up to date with information about keeping yourself and people around you safe here and GOV.UK: Coronavirus (COVID-19). Think you have symptoms? NHS 111 service is available here.
    Dismiss Notice
Dismiss Notice
Find support, ask questions and share your experiences. Join the community »

Skin tac wipes

Discussion in 'Insulin Pump Forum' started by Robert 2170, May 10, 2016.

  1. Robert 2170

    Robert 2170 Type 1 · Well-Known Member

    Messages:
    212
    Likes Received:
    104
    Trophy Points:
    103
    Hi all I was wondering would the skin tac wipes stop the marks on my skin after removing the infusion set.
    I have tried cavlon cream but still goes red after a few days and starting to look a bit blotchy now we're I insert them.
    Thanks
     
    • Like Like x 2
  2. Medusa41

    Medusa41 Type 1 · Well-Known Member

    Messages:
    422
    Likes Received:
    432
    Trophy Points:
    103
    Hi. I'd be interested to hear replies too as I have marks which take some scrubbing to remove completely!!!
     
  3. Aisling

    Aisling Type 1 · Member

    Messages:
    14
    Likes Received:
    6
    Trophy Points:
    63
    I use skintac and ive no reactions. My skin is very sensitive and cavilon helps but does not prevent red blotches appearing.
     
  4. Chas C

    Chas C Type 1 · Well-Known Member

    Messages:
    889
    Likes Received:
    475
    Trophy Points:
    123
    I use skin tac to hold my CGM sensor onto my skin, its an additional adhesive, I would think it would have a worse effect on your skin (if it reacts) than not using it. I would not use it for an infusion set as these are only on for 2-3 days in any case and do not need more adhesive.

    I do not get too many red marks from infusion sets, but always get red marks when I remove my CGM sensor after using skin tac.
     
  5. gem09

    gem09 · Active Member

    Messages:
    29
    Likes Received:
    21
    Trophy Points:
    28
    Same problem with pump set infusion site. Tried cavilon spray last night for the first time so hoping when I remove this it won't be so red

    Sent from my D5803 using Diabetes.co.uk Forum mobile app
     
  6. LaurenMoffitt

    LaurenMoffitt Prediabetes · Well-Known Member

    Messages:
    710
    Likes Received:
    2,512
    Trophy Points:
    138
    Cavilon is renowned for leaving red marks. A lot of people are allergic to it despite it being hypoallergenic. It also takes some scrubbing to remove as its water resistant for 24 hours. Often used in incontinent patients to prevent rashes as allows no moisture on skin.
     
  • Meet the Community

    Find support, connect with others, ask questions and share your experiences with people with diabetes, their carers and family.

    Did you know: 7 out of 10 people improve their understanding of diabetes within 6 months of being a Diabetes Forum member. Get the Diabetes Forum App and stay connected on iOS and Android

    Grab the app!
  • Tweet with us

  • Like us on Facebook